# SDR DALA2018101906173

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0790266) DURING HCK AT QRO ONE DENT WAS FOUND AFFECTING THE BS 727E FRAME 146A1225-7 BETWEEN S-23L AND S-24L. MAINTENANCE REPAIRED DAMAGE PER ERA 572482-14.
